# SDR ASOA20160919049R

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 39,156 hours, 30,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT CABIN EMERGENCY EXIT OVERHEAD LIGHT INOPERATIVE.  INSTALLED A LOOSE WIRE ON INTERIOR EMERGENCY LIGHT ASSY AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
